MathSciNet Relay Station
MathSciNet bibliographic data
MR999353 47B20 (47A20 47A45)
Stochel, Jan; Szafraniec, Franciszek H. On normal extensions of unbounded operators. III. Spectral properties. Publ. Res. Inst. Math. Sci. 25 (1989), no. 1, 105–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement